Bulletin of the Brazilian Mathematical Society, New Series

, Volume 40, Issue 1, pp 85–97

Constant angle surfaces in ℍ2 × ℝ

Authors

    • Departement WiskundeKatholieke Universiteit Leuven
  • Marian Ioan Munteanu
    • Faculty of MathematicsUniversity ‘Al.I.Cuza’ of Iaşi
Article

DOI: 10.1007/s00574-009-0004-1

Cite this article as:
Dillen, F. & Munteanu, M.I. Bull Braz Math Soc, New Series (2009) 40: 85. doi:10.1007/s00574-009-0004-1

Abstract

We classify all surfaces in ℍ2 × ℝ for which the unit normal makes a constant angle with the ℝ-direction. Here ℍ2 is the hyperbolic plane.

Keywords

surfacesproduct manifold

Mathematical subject classification

53B25

Copyright information

© Springer 2009